# SDR SWAA2021082318414

- Difficulty date: February 8, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 48,286 hours, 28,888 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE R/H BS663 VAPOR BARRIER WEB DUE TO CRACK BETWEEN RBL45 AND RBL55 WL160 / REMOVED AND REPLACED CRACKED R/H VAPOR BARRIER; BS 663 RBL 5-RBL 72 WL 160 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG 111A1000; DWG 111A1001
